# SDR CA051101008

- Difficulty date: July 31, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Boeing 737275C
- Aircraft time: 68,181 hours
- Engine: Pwa JT8D9A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fitting
- Part number: 6562157505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE CORROSION TASK C53-107-01-01.7 IS INSPECTING THE CABIN SEAT TRACKS. THE CORROSION WAS FOUND ON THE UPPER DECK CARGO G NET FITTING P/N 65-62157-505. THE FOLLOWING INSPECTIONS OF THIS FITTING HAVE BEEN INCORPORATED IN THE  MAINTENANCE PROGRAM 1) ADDITION OF WORK CARD 3039 CLEANING AND INSPECT COMPLETED 18 MONTHS OR 4000HRS 2) AMENDMENT OF WORK CARD 3031 TO INCLUDE CARGO NET FITTING CORROSION INSPECTION COMPLETED 8 YEARS.
